# SDR AALA202511285111

- Difficulty date: November 9, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 70,715 hours, 34,055 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SPIGOT FITTING RECEPTACLE ON LT PYLON L= 4.340 INCH, W= 1.547 INCH D= 0.005 INCH. MAINTENANCE REPLACED SPIGOT FITTING RECEPTACLE OF LT PYLON IAW A319 SRM 54-51-12-300-002.
